# SDR SWIA202265011

- Difficulty date: January 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON THE VERTICAL FRONT SPAR TO FUSELAGE SPLICE STRAP IS CHAFFED (MARKED)    (C-CHECK RO 3/14/2022)    REPLACED ANGLE ON THE VERTICAL FRONT SPAR TO FUSELAGE SPLICE STRAP REF DWG 600-21108 REV. C, CRJ200 SRM 51-42-21, CRJ200 SRM 51-41-02. COMPLIED WITH 51-900-1003-SKY.
